# SDR SWIA201335653

- Difficulty date: December 10, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120
- Aircraft serial: 120348
- Aircraft time: 32,424 hours, 43,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROW 9 IS BURNED OUT.   REPLACED LAMP.
